# SDR SWAA2021122140286

- Difficulty date: November 3, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL ANGLE CRACKED AT AFT KEEL BEAM LOWER BS 727 AND LBL 21.    CRACK CONFIRMED IAW NDTM PART 6 ;51-00-00 PROCEDURE 23. CRACK LENGTH: 0.669'.   REMOVED SMALL ANGLE AT AFT KEEL BEAM IAW SRM 51-40-02-OG-0.   FABRICATEA  NEW ANGLE IAW DWG 149A7692.   LOCATED AND DRILLED THE NEW ANGLE IAW SRM 51-10-02-0G-0.  TREATED AND PRIMED IAW AMM-51-21-72-370-801. ACCOMPLISHED ANGLE INSTALLATION AT AFT KEEL BEAM LOWER STA. 727 AND LBL21 IAW DWG 149A7692 AND BAC 5602.
